3 Months KB Injection
Doc, I want to ask … I am 3 months injecting KB users, on February 2, I should have injected it again 1-5-2020 but I forgot, I think 1 month 4, now I have 3 months injecting KB in the afternoon. … But the midwife also didn’t see the KB book … I just immediately injected it … what I want to ask … My birth control is piling up in the dock, so I have to go back in 6 or 7 months, right doc? Then is there any effect on my body? I’m afraid there’s something … Please explain doc …
Hello, thank you for the question to HealthReplies.com
Basically you are advised to always follow the syringe schedule written in your ID injection notebook. You may get 3-monthly injection KB between 10 to 14 weeks from your last KB injection schedule. Getting an injection up to 1 month earlier than the schedule provided (as happened to you) will not affect the effectiveness of injection birth control to prevent pregnancy. You also will not experience certain dangerous side effects, only the possibility of other side effects (eg nausea, vomiting, dizziness, headaches, acne, breast pain, menstrual cycle disorders, etc.) will be greater. These side effects are only mild and become normal by themselves over time, so you don't need to worry too much.
Your next injection schedule will usually be scheduled between 11-13 weeks from the time of your last injection, so counting will start from April 1. Your midwife must have written on your KB injection note when you should return for the injection. Make sure you check when your injection schedule should be done and put a reminder on your cellphone so that you don't forget it again (being late for the injection or injection too soon).
So much information from me, hopefully enough answer